Regulierende Untergruppen und der Regulator fast vollständig zerlegbarer Gruppen
Rendiconti del Seminario Matematico della Università di Padova, Tome 88 (1992) , pp. 1-23.
@article{RSMUP_1992__88__1_0,
     author = {Frey, Bernhard and Mutzbauer, Otto},
     title = {Regulierende Untergruppen und der Regulator fast vollst\"andig zerlegbarer Gruppen},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {1--23},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {88},
     year = {1992},
     zbl = {0783.20031},
     mrnumber = {1209113},
     language = {de},
     url = {http://www.numdam.org/item/RSMUP_1992__88__1_0/}
}
Frey, Bernhard; Mutzbauer, Otto. Regulierende Untergruppen und der Regulator fast vollständig zerlegbarer Gruppen. Rendiconti del Seminario Matematico della Università di Padova, Tome 88 (1992) , pp. 1-23. http://www.numdam.org/item/RSMUP_1992__88__1_0/

[Bu] R. Burkhardt, On a special class of almost completely decomposable torsion free abelian groups I, Abelian Groups and Modules, C.I.S.M., Udine (1984), pp. 141-150. | MR 789813 | Zbl 0569.20044

[Fu] L. Fuchs, Infinite Abelian Groups I and II, Academic Press (1970, 1973). | Zbl 0209.05503

[Ko] J. Koehler, Type set of a torsion-free group of finite rank, Ill. J. Math., 9 (1965), pp. 66-86. | MR 171841 | Zbl 0127.25502

[KM] K.-J. Krapf - O. Mutzbauer, Classification of almost completely decomposable groups, Abelian Groups and Modules, C.I.S.M., Udine (1984), pp. 151-161. | MR 789814 | Zbl 0569.20043

[La] E.L. Lady, Almost completely decomposable torsion free abelian groups, Proc. Amer. Math. Soc., 45 (1974), pp. 41-47. | MR 349873 | Zbl 0292.20051

[Me] C. Metelli, On type related properties of torsion free abelian groups, Lecture Notes in Math., 1006 (1983), pp. 253-267. | MR 722622 | Zbl 0573.20055